Graded radical W type Lie algebras. I.
Nam, Ki-Bong
International Journal of Mathematics and Mathematical Sciences, Tome 30 (2002), p. 339-343 / Harvested from The Electronic Library of Mathematics
Publié le : 2002-01-01
DOI : https://doi.org/10.1155/S016117120210812X
EUDML-ID : urn:eudml:doc:50943
@article{01780429,
     title = {Graded radical },
     journal = {International Journal of Mathematics and Mathematical Sciences},
     volume = {30},
     year = {2002},
     pages = {339-343},
     doi = {10.1155/S016117120210812X},
     zbl = {1047.17003},
     language = {en},
     url = {http://dml.mathdoc.fr/item/01780429}
}
Nam, Ki-Bong. Graded radical . International Journal of Mathematics and Mathematical Sciences, Tome 30 (2002) pp. 339-343. doi : 10.1155/S016117120210812X. http://gdmltest.u-ga.fr/item/01780429/